# SDR SWAA2024020937025

- Difficulty date: January 2, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE RIB #2 CRACK FROM I/B TO O/B<[01] REMOVED AND REPLACED #2 RIB AT RIGHT HORIZONTAL STAB L/E REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
